# SDR RAAAE896011

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stiffener
- Condition: Corroded
- Location: Bs 200
- Part time: 72,630 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 2 CHECK, FOUND FS 200, LBL 7, BULKHEAD VERTICAL STIFFENER CORRODED AT STRINGER 38.  REPAIRED PER SRM 51-3-7, FIG 1, SHT 2.  (M)
